L'ordre de Dehornoy sur les tresses
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 865, p. 7-28
@incollection{SB_1999-2000__42__7_0,
     author = {Kassel, Christian},
     title = {L'ordre de Dehornoy sur les tresses},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {2002},
     note = {talk:865},
     pages = {7-28},
     zbl = {1060.20033},
     mrnumber = {1886754},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1999-2000__42__7_0}
}
Kassel, Christian. L'ordre de Dehornoy sur les tresses, in Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 865, pp. 7-28. http://www.numdam.org/item/SB_1999-2000__42__7_0/

[Ad] S. I. Adyan - Fragments of the word Δ in a braid group, Mat. Zametki 36 (1984), 25-34 (= Math. Notes 36 (1984), 505-510). | Zbl 0599.20044

[A26] E. Artin - Theorie der Zöpfe, Abh. Math. Sem. Univ. Hamburg 4 (1926), 47-72. | JFM 51.0450.01

[A47] E. Artin - Theory of braids, Ann. of Math. 48 (1947), 101-126. | MR 19087 | Zbl 0030.17703

[Bo] N. Bourbaki - Algèbre, chapitres 1 à 3, Hermann, Paris, 1970. | MR 274237 | Zbl 0211.02401

[B+] Braids, Actes Conf. Santa Cruz (1986) publiés par Joan S. Birman et Anatoly Libgober, Contemp. Math. 78, Amer. Math. Soc., Providence, RI, 1988. | MR 975074

[Br] E. Brieskorn - Automorphic sets and braids and singularities, publié dans [B+], 45-115. | MR 975077 | Zbl 0716.20017

[Bu] S. Burckel - The wellordering on positive braids, J. Pure Appl. Algebra 120 (1997),1-17. | MR 1466094 | Zbl 0958.20032

[BZ] G. Burde, H. Zieschang - Knots, Studies in Math. 5, Walter de Gruyter, Berlin-New York, 1985. | MR 808776 | Zbl 0568.57001

[CFP] J. W. Cannon, W. J. Floyd, W. R. Parry - Introductory notes on Richard Thompson's groups, Enseign. Math. (2) 42 (1996), 215-256. | MR 1426438 | Zbl 0880.20027

[Ca] P. Cartier - Développements récents sur les groupes de tresses; applications à la topologie et à l'algèbre, Séminaire Bourbaki, exposé 716 (novembre 1989), Astérisque, vol. 189-190, Soc. Math. France, Paris (1991), 17-67. | Numdam | MR 1099871 | Zbl 0737.57001

[D89] P. Dehornoy - La détermination projective (d'après Martin, Steel et Woodin), Séminaire Bourbaki, exposé 710 (juin 1989), Astérisque, vol. 177-178, Soc. Math. France, Paris (1989), 261-276. | Numdam | MR 1040576 | Zbl 0693.03033

[D92a] P. Dehornoy - Preuve de la conjecture d'irréflexivité pour les structures distributives libres, C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), 333-336. | MR 1153710 | Zbl 0753.08002

[D92b] P. Dehornoy - Deux propriétés des groupes de tresses, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), 633-638. | MR 1183793 | Zbl 0790.20056

[D94] P. Dehornoy - Braid groups and left distributive operations, Trans. Amer. Math. Soc. 345 (1994), 115-150. | MR 1214782 | Zbl 0837.20048

[D95] P. Dehornoy - From large cardinals to braids via distributive algebra, J. Knot Theory Ramifications 4 (1995), 33-79. | MR 1321290 | Zbl 0873.20030

[D96] P. Dehornoy - Une autre application de la théorie des ensembles, Gaz. Math. 69 (1996), 3-20. | MR 1402355 | Zbl 0873.20031

[D97a] P. Dehornoy - Groups with a complemented presentation, J. Pure Appl. Algebra 116 (1997), 115-137. | MR 1437615 | Zbl 0870.20023

[D97b] P. Dehornoy - A fast method for comparing braids, Adv. Math. 125 (1997), 200-235. | MR 1434111 | Zbl 0882.20021

[D98] P. Dehornoy - Gaussian groups are torsion free, J. of Algebra 210 (1998), 291-297. | MR 1656425 | Zbl 0959.20035

[DOO] P. Dehornoy - Braids and self-distributivity, Progress in Math. 192, Birkhäuser, Basel, Boston, Berlin, 2000. | MR 1778150 | Zbl 0958.20033

[DP] P. Dehornoy, L. P. Paris - Gaussian groups and Garside groups, two generalizations of Artin groups, Proc. London Math. Soc. 79 (1999), 569-604. | MR 1710165 | Zbl 1030.20021

[Do] R. Dougherty - Critical points in an algebra of elementary embeddings, Ann. Pure Appl. Logic 65 (1993), 211-241. | MR 1263319 | Zbl 0791.03028

[DJ] R. Dougherty, T. Jech - Finite left-distributive algebras and embedding algebras, Adv. Math. 130 (1997), 201-241. | MR 1472317 | Zbl 0884.08006

[Dr] A. Drápal - Finite left distributive algebras with one generator, J. Pure Appl. Algebra 121 (1997), 233-251. | MR 1477609 | Zbl 0889.20039

[EM] E. A. Elrifai, H. R. Morton - Algorithms for positive braids, Quart. J. Math. Oxford Ser. (2) 45 (1994), 479-497. | MR 1315459 | Zbl 0839.20051

[E+] D. B. A. Epstein, J. W. Cannon, D. F. Holt, S. V. F. Levy, M. S. Paterson, W. P. Thurston - Word processing in groups, Jones and Bartlett Publ., Boston, Mass., 1992. | MR 1161694 | Zbl 0764.20017

[F+] R. Fenn, M. T. Greene, D. Rolfsen, C. Rourke, B. Wiest - Ordering the braid groups, Pacific J. Math. 191 (1999), 49-74. | MR 1725462 | Zbl 1009.20042

[FR] R. Fenn, C. Rourke - Racks and links in codimension two, J. Knot Theory Ramifications 1 (1992), 343-406. | MR 1194995 | Zbl 0787.57003

[Ga] F. A. Garside - The braid group and other groups, Quart. J. Math. Oxford 20 (1969), 235-254. | MR 248801 | Zbl 0194.03303

[Joy] D. Joyce - A classifying invariant of knots, the knot quandle, J. Pure Appl. Algebra 23 (1982), 37-65. | MR 638121 | Zbl 0474.57003

[Kan] A. Kanamori - The higher infinite. Large cardinals in set theory from their beginnings. Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1994. | MR 1321144 | Zbl 0813.03034

[Kau] L. H. Kauffman - Knots and physics, Series on Knots and Everything, vol. 1, World Scientific Publishing Co., Inc., River Edge, NJ, 1991. | MR 1141156 | Zbl 0733.57004

[KR] D. M. Kim, D. Rolfsen - Ordering groups of pure braids and hyperplane arrangements, prépublication Univ. British Columbia, 1998.

[La] D. M. Larue - On braid words and irreflexivity, Algebra Universalis 31 (1994), 104-112. | MR 1250230 | Zbl 0793.08007

[L92] R. Laver - The left distributive law and the freeness of an algebra of elementary embeddings, Adv. Math. 91 (1992), 209-231. | MR 1149623 | Zbl 0822.03030

[L95] R. Laver - On the algebra of elementary embeddings of a rank into itself, Adv. Math. 110 (1995), 334-346. | MR 1317621 | Zbl 0822.03031

[L96] R. Laver - Braid group actions on left distributive structures, and well orderings in the braid groups, J. Pure Appl. Algebra 108 (1996), 81-98. | MR 1382244 | Zbl 0859.20029

[Mk] G. S. Makanin - The conjugacy problem in the braid group, Dokl. Akad. Nauk SSSR 182 (1968), 495-496 (= Soviet Math. Dokl. 9 (1968), 1156-1157). | MR 233874 | Zbl 0175.29504

[Mt] S. V. Matveev - Distributive groupoids in knot theory, Mat. Sb. (N.S.) 119 (161) (1982), 78-88 (= Math. USSR Sbornik 47 (1984), 73-83). | MR 672410 | Zbl 0523.57006

[Mo] L. Mosher - Mapping class groups are automatic, Ann. of Math. (2) 142 (1995), 303-384. | MR 1343324 | Zbl 0867.57004

[MR] R. Botto Mura, A. H. Rhemtulla - Orderable groups, Lecture Notes in Pure and Applied Mathematics, vol. 27, Marcel Dekker, Inc., New York, Basel, 1977. | MR 491396 | Zbl 0358.06038

[Ni] J. Nielsen - Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, Acta Math. 50 (1927), 189-358; traduit en anglais par John Stillwell dans Jakob Nielsen, Collected mathematical papers, Birkhäuser, Boston, Basel, Stuttgart, 1986. | JFM 53.0545.12 | MR 1555256

[Pa] D. S. Passman - The algebraic structure of group rings, Pure and Applied Mathematics, Wiley-Interscience, New York, London, Sydney, 1977. | MR 470211 | Zbl 0368.16003

[RZ] D. Rolfsen, J. Zhu - Braids, orderings and zero divisors, J. Knot Theory Ramifications 7 (1998), 837-841. | MR 1643939 | Zbl 0928.20031

[RW] C. Rourke, B. Wiest - Order automatic mapping class groups, pré-publication University of Warwick 1998, à paraître dans Pacific J. Math. | MR 1756636 | Zbl 1016.57015

[SW] H. Short, B. Wiest - Orderings of mapping class groups after Thurston, prépublication CMI, Université de Provence 1999, math.GT/9907104. | MR 1805402

[Th] W. P. Thurston - Courrier électronique à Bertold Wiest, 4 septembre 1998.

[W] B. Wiest - Dehornoy's ordering of the braid groups extends the subword ordering, Pacifie J. Math. 191 (1999), 183-188. | MR 1725470 | Zbl 1009.20041